Ghent University Academic Bibliography

Advanced

On the cartesian product of intuitionistic fuzzy sets

Glad Deschrijver and Etienne Kerre UGent (2003) Journal of Fuzzy Mathematics. 11(3). p.537-547
abstract
Cartesian products of intuitionistic fuzzy sets have been defined using the min-max and the product-probabilistic sum operations. In this paper we introduce and analyse the properties of a generalized cartesian product of intuitionistic fuzzy sets using a general triangular norm and conorm. In particular we investigate the emptiness, the commutativity, the distributivity, the interaction with respect to generalized unions and intersections, the distributivity with respect to the difference, the monotonicity and the cutting in terms of level-sets.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
intuitionistic fuzzy set, generalized cartesian product
journal title
Journal of Fuzzy Mathematics
J. Fuzzy Math.
volume
11
issue
3
pages
537-547 pages
ISSN
1066-8950
language
English
UGent publication?
yes
classification
A2
id
208230
handle
http://hdl.handle.net/1854/LU-208230
date created
2008-01-11 10:41:00
date last changed
2016-12-19 15:39:15
@article{208230,
  abstract     = {Cartesian products of intuitionistic fuzzy sets have been defined using the min-max and the product-probabilistic sum operations. In this paper we introduce and analyse the properties of a generalized cartesian product of intuitionistic fuzzy sets using a general triangular norm and conorm. In particular we investigate the emptiness, the commutativity, the distributivity, the interaction with respect to generalized unions and intersections, the distributivity with respect to the difference, the monotonicity and the cutting in terms of level-sets.},
  author       = {Deschrijver, Glad and Kerre, Etienne},
  issn         = {1066-8950},
  journal      = {Journal of Fuzzy Mathematics},
  keyword      = {intuitionistic fuzzy set,generalized cartesian product},
  language     = {eng},
  number       = {3},
  pages        = {537--547},
  title        = {On the cartesian product of intuitionistic fuzzy sets},
  volume       = {11},
  year         = {2003},
}

Chicago
Deschrijver, Glad, and Etienne Kerre. 2003. “On the Cartesian Product of Intuitionistic Fuzzy Sets.” Journal of Fuzzy Mathematics 11 (3): 537–547.
APA
Deschrijver, Glad, & Kerre, E. (2003). On the cartesian product of intuitionistic fuzzy sets. Journal of Fuzzy Mathematics, 11(3), 537–547.
Vancouver
1.
Deschrijver G, Kerre E. On the cartesian product of intuitionistic fuzzy sets. Journal of Fuzzy Mathematics. 2003;11(3):537–47.
MLA
Deschrijver, Glad, and Etienne Kerre. “On the Cartesian Product of Intuitionistic Fuzzy Sets.” Journal of Fuzzy Mathematics 11.3 (2003): 537–547. Print.